Convergence of holomorphic chains
Annales Polonici Mathematici, Tome 65 (1996) no. 3, pp. 227-234
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We endow the module of analytic p-chains with the structure of a second-countable metrizable topological space.
Keywords:
holomorphic chains, currents, convergence of chains
Affiliations des auteurs :
Sławomir Rams 1
@article{10_4064_ap_65_3_227_234,
author = {S{\l}awomir Rams},
title = {Convergence of holomorphic chains},
journal = {Annales Polonici Mathematici},
pages = {227--234},
year = {1996},
volume = {65},
number = {3},
doi = {10.4064/ap-65-3-227-234},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-65-3-227-234/}
}
Sławomir Rams. Convergence of holomorphic chains. Annales Polonici Mathematici, Tome 65 (1996) no. 3, pp. 227-234. doi: 10.4064/ap-65-3-227-234
Cité par Sources :